# SDR COMA9610142

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 63163
- Condition: Failed
- Location: Lt Engine
- Part time: 1,658 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  REPLACED HYDRAULIC PUMP.
